# SDR IPXA10B62732

- Difficulty date: August 13, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 73,632 hours, 13,252 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 65B1055533
- Condition: Cracked
- Location: Lt Wing Lg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING LG INBD STRUT DOOR LOWER FAIRING FWD CUTUT PANEL FOUND CRACKED.  LT WING LANDING GEAR W/W FWD CUTOUT FAIRING PNL SKIN REPAIRED IAW HX RS NR R-53-27-36808, REV A & EO B747-5320-39567-A. THIS REPAIR IS CLASSIFIED AS MINOR REPAIR. 3" SKIN CRACKED AT STA 1293, ORG MAT'L IS 7075T6-0040". FINAL CUTOUT SIZE IS 2.75" X 1", REPAIR DOUBLER SIZE IS 4.1" X 5.8"
